# SDR SWAA116900

- Difficulty date: September 30, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 1,323 hours, 775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 15 TO ROW 13.  REMOVED AND REPLACED EEPLS PER MM.
